Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 920385, 8 pages
http://dx.doi.org/10.1155/2014/920385
Research Article

Asymptotic Analysis of Shout Options Close to Expiry

1Department of Mathematics, American University of Sharjah, Sharjah, UAE
2Department of Mathematics and Statistics, York University, Toronto, ON, Canada M3J 1P3

Received 14 November 2013; Accepted 9 January 2014; Published 17 February 2014

Academic Editors: R. V. Roy and E. Skubalska-Rafajlowicz

Copyright © 2014 G. Alobaidi and R. Mallier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Alobaidi and R. Mallier, “Asymptotic Analysis of Shout Options Close to Expiry,” ISRN Applied Mathematics, vol. 2014, Article ID 920385, 8 pages, 2014. https://doi.org/10.1155/2014/920385.